# SDR SWAA2024060397447

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 53,056 hours, 30,934 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPPER FIXED TE PANEL 651ET LATERAL STIFFNER CRACKED 12.<[01] UPPER RIGHT WING PANEL (651CT) CRACK IS LOCATED IN THE RADIUS OF THE PANEL STIFFENER JUST FORWARD OF THE VISIBLE NUT PLATES AND IS APPROXIMATELY 12? IN LENGTH.  REMOVED AND REPLACED WING PANEL ASSY. 651DT IAW SRM 51-40-02-0G-0
